# SDR SIMA200910303

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 11,462 hours, 10,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3986, ON GROUND MAINTENANCE REPORTED EMERGENCY EXIT SIGN OVER FLIGHT ATTENDANTS SEAT WILL NOT ILLUMINATE.  REMOVED AND REPLACED  EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT SEAT IAW AMM 33-15-14.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
